On spaces whose Lindelöf subsets are closed

Maximilian Ganster, D. S. Jankovic

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)141-148
JournalQuestions and answers in general topology
Volume7
Issue number2
Publication statusPublished - 1989

Cite this

On spaces whose Lindelöf subsets are closed. / Ganster, Maximilian; Jankovic, D. S.

In: Questions and answers in general topology, Vol. 7, No. 2, 1989, p. 141-148.

Research output: Contribution to journalArticleResearchpeer-review

@article{13080765e8494b8d821c81da6e46e14d,
title = "On spaces whose Lindel{\"o}f subsets are closed",
author = "Maximilian Ganster and Jankovic, {D. S.}",
year = "1989",
language = "English",
volume = "7",
pages = "141--148",
journal = "Questions and answers in general topology",
issn = "0918-4732",
number = "2",

}

TY - JOUR

T1 - On spaces whose Lindelöf subsets are closed

AU - Ganster, Maximilian

AU - Jankovic, D. S.

PY - 1989

Y1 - 1989

M3 - Article

VL - 7

SP - 141

EP - 148

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

IS - 2

ER -